# SDR 9724269621

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47544
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Unit
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE LEFT ICE PROTECTION TEMPERATURE HIGH LIGHT ILLUMINATED ONCE THE ANTI-ICE SWITCH WAS TURNED TO THE OFF POSITION.  FLIGHT CREW CONSULTED WITH MAINTENEANCE CONTROL, RETURNED TO ORIGINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE THERMO-ELECTRIC CONTROL UNIT, THE LEFT HIGH TEMPERATURE SENSOR, AND THE LEFT ANTICIPATOR AND THERMOSTAT, OPERATIONAL CHECK OK.
